# SDR SWAA2022020986380

- Difficulty date: March 16, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CUSTOMER REQUEST** INVESTIGATE DAMAGED FASTENER R/H BS 370; STR 21; SKIN. / REPAIRED SKIN AT BS 370; STR 21R IAW SWA EA 1-753-32493 REV IR AND ATS ER 18-02065 REV IR
